# SDR IPXA09156833

- Difficulty date: July 13, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 850
- Aircraft time: 58,094 hours, 3,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR LT WING CENTER FLAP UPPER SKIN IS GOUGED, NR 4 FLAP TRACK.  REMOVED DAMAGE AND FABRICATED AND INSTALLED REPAIR DOUBLER PER A300-600 SRM 57-50-00 PG 220 FIG 205.
